Jacobsthal identity for Q(√ - 2)
Let p be a prime congruent to 1 or 3 modulo 8 so that the equation p = a 2 C 2b 2 is solvable in integers. In this paper, we obtain closed-form expressions for a and b in terms of Jacobsthal sums. This is analogous to a classical identity of Jacobsthal. © de Gruyter 2012.
Publication Source (Journal or Book title)
Hashimoto, K., Long, L., & Yang, Y. (2012). Jacobsthal identity for Q(√ - 2). Forum Mathematicum, 24 (6), 1225-1238. https://doi.org/10.1515/FORM.2011.102